ON COINCIDENCE POINT THEOREM FOR NEW CONTRACTIVE CONDITION WITH APPLICATION

Bhavana Deshpande, Amrish Handa

Abstract


We establish coincidence point theorem for g-non-decreasing mappings satisfying new contractive condition on partially ordered metric spaces. With the help of obtain result, we show the formation of the coupled coincidence point theorem for generalized compatible pair of mappings F, G:X²→X. Furthermore, an example and an application to integral equation are also given to show the usefulness of obtained results. Our results generalize, modify, improve and sharpen several well-known results.

 


Keywords


Coincidence point, coupled coincidence point, new contractive condition, partially ordered metric space, O-compatible, generalized compatibility, g-non-decreasing mapping, mixed monotone mapping, commuting mapping

Full Text:

PDF

References


R.P. Agarwal, R.K. Bisht and N. Shahzad: A comparison of various noncommuting conditions in metric fixed point theory and their applications. Fixed Point Theory Appl. 2014, Article ID 38.

A. Alotaibi, M. Mursaleen and S.A. Mohiuddine: Some fixed point theorems for Meir-Keeler condensing operators with applications to integral equations. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), 529-541.

T.G. Bhaskar and V. Lakshmikantham: Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. 65 (7) (2006), 1379-1393.

B.S. Choudhury and A. Kundu: A coupled coincidence point results in partially ordered metric spaces for compatible mappings. Nonlinear Anal. 73 (2010), 2524-2531.

B. Deshpande and A. Handa: Nonlinear mixed monotone-generalized contractions on partially ordered modified intuitionistic fuzzy metric spaces with application to integral equations. Afr. Mat. 26 (3-4) (2015), 317-343.

B. Deshpande and A. Handa: Application of coupled fixed point technique in solving integral equations on modified intuitionistic fuzzy metric spaces. Adv. Fuzzy Syst. Volume 2014, Article ID 348069.

H.S. Ding, L. Li and S. Radenovic: Coupled coincidence point theorems for generalized nonlinear contraction in partially ordered metric spaces. Fixed Point Theory Appl. 2012, 96.

I.M. Erhan, E. Karapinar, A. Roldan and N. Shahzad: Remarks on coupled coincidence point results for a generalized compatible pair with applications. Fixed Point Theory Appl. 2014, 207.

K. Goebel: A coincidence theorem. Bull. Acad. Pol. Sci., Ser. Sci. Math. Astron. Phys. 16 (1968), 733-735.

D. Guo and V. Lakshmikantham: Coupled fixed points of nonlinear operators with applications. Nonlinear Anal. 11 (5) (1987), 623–632.

N.M. Hung, E. Karapinar and N.V. Luong: Coupled coincidence point theorem for O-compatible mappings via implicit relation. Abstr. Appl. Anal. 2012, Article ID 796964.

N. Hussain, M. Abbas, A. Azam and J. Ahmad: Coupled coincidence point results for a generalized compatible pair with applications. Fixed Point Theory Appl. 2014, 62.

E. Karapinar and A. Roldan: A note on n-Tuplet fixed point theorems for contractive type mappings in partially ordered metric spaces. J. Inequal. Appl. 2013, Article ID 567.

E. Karapinar, A. Roldan, C. Roldan and J. Martinez-Moreno: A note on N-Fixed point theorems for nonlinear contractions in partially ordered metric spaces. Fixed Point Theory Appl. 2013, Article ID 310.

E. Karapinar, A. Roldan, N. Shahzad and W. Sintunavarat: Discussion on coupled and tripled coincidence point theorems for −contractive mappings without the mixed g-monotone property. Fixed Point Theory Appl. 2014, Article ID 92.

V. Lakshmikantham and L. Ciric: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Anal. 70 (12) (2009), 4341-4349.

N.V. Luong and N.X. Thuan: Coupled fixed points in partially ordered metric spaces and application. Nonlinear Anal. 74 (2011), 983-992.

N.V. Luong and N.X. Thuan: Coupled points in ordered generalized metric spaces and application to integro-differential equations. Comput. Math. Appl. 62 (11) (2011), 4238-4248.

S.A. Al-Mezel, H. Alsulami, E. Karapinar and A. Roldan: Discussion on multidimensional coincidence points via recent publications. Abstr. Appl. Anal. Volume 2014, Article ID 287492.

M. Mursaleen, S. A. Mohiuddine and R. P. Agarwal: Coupled fixed point theorems for − −contractive type mappings in partially ordered metric spaces. Fixed Point Theory Appl. 2012, 228.

S. A. Mohiuddine and A. Alotaibi: Some results on a tripled fixed point for nonlinear contractions in partially ordered G-metric spaces. Fixed Point Theory Appl. 2012, 179.

A. Roldan, J. Martinez-Moreno, C. Roldan and E. Karapinar: Some remarks on multidimensional fixed point theorems. Fixed Point Theory Appl. 2013, Article ID 158.

B. Samet, E. Karapinar, H. Aydi and V.C. Rajic: Discussion on some coupled fixed point theorems. Fixed Point Theory Appl. 2013, 50.


Refbacks

  • There are currently no refbacks.




© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)